Courbes de Shimura hyperelliptiques
Bulletin de la Société Mathématique de France, Volume 109 (1981), p. 217-225
@article{BSMF_1981__109__217_0,
     author = {Michon, Jean-Francis},
     title = {Courbes de Shimura hyperelliptiques},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {109},
     year = {1981},
     pages = {217-225},
     doi = {10.24033/bsmf.1938},
     zbl = {0505.14024},
     mrnumber = {83k:14034},
     language = {fr},
     url = {http://www.numdam.org/item/BSMF_1981__109__217_0}
}
Michon, Jean-Francis. Courbes de Shimura hyperelliptiques. Bulletin de la Société Mathématique de France, Volume 109 (1981) pp. 217-225. doi : 10.24033/bsmf.1938. http://www.numdam.org/item/BSMF_1981__109__217_0/

[1] Casselman (W.). - The Hasse-Weil ζ-function of some moduli varieties of dimension greater than one, Proc., Sympos. Pure Math., vol. 33, Amer. Math. Soc., Providence R. I., 1979, p. 141-163. | MR 82e:10046 | Zbl 0415.14011

[2] Milne (J. S.). - Points on Shimura varieties mod p, Proc. Sympos. Pure Math., vol. 33, Amer. Math. Soc., Providence R. I., 1979, p. 165-184. | MR 82e:10048 | Zbl 0418.14022

[3] Morita (Y.). - Ihara's conjectures and moduli space of abelian varieties, Master's Thesis, Univ. Tokyo, 1970.

[4] Ogg (A.). - Hyperelliptic modular curves, Bull. Soc. Math. France, 102, 1974, p. 449-462. | Numdam | MR 51 #514 | Zbl 0314.10018

[5] Shimura (G.). - Introduction to the arithmetic theory of automorphic functions, Tokyo and Princeton, Shoten, 1971. | Zbl 0221.10029

[6] Shimura (G.). - Construction of classfields and zeta functions of algebraic curves, Ann. of Math., (2), 85, 1967, p. 58-159. | MR 34 #4268 | Zbl 0204.07201

[7] Vigneras (M.-F.). - Quaternions, Lecture Notes in Math., n° 800, Springer-Verlag, Berlin and New York, 1980. | MR 82i:12016 | Zbl 0422.12008